# SDR DALA2017121508639

- Difficulty date: December 9, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 58,946 hours, 21,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 R1 DOOR HANDLE COVER PLATE MISSING. CORRECTIVE ACTION:  INSTALLED R1 DOOR HANDLE COVER PLATE PER B757 AMM 52-11. CHECKS GOOD. (3886436)
